Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chest pain after snorting white rush bath salt, please help

I have been having rapid heart beat for a week now and having problems now feels like my heart is going to explode.having trouble sleeping.I have been blacking out for longer periods of time.Can t catch my breath.I m 37 year old Female.Somethings wrong but no one believes me please help very scared
Asked On : Sun, 24 Apr 2011
Answers:  2 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
What your are experiacncing is the high. Its intence but it will go away...and as far as the heart hate...jus take deep breaths. But don't hold it n. That would b bad. Hope I could help. Bye
Answered: Sun, 24 Apr 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
with all the symptoms you should immediately consult cardiologist/physician and get a cardiac check up
proper diagnosis is must and sooner the better
with proper treatment i hope you will be all right
the salt you are talking about should be taken to doctor also to know the composition of it
stop using it immediately
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor